RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 59, Issue 4  


Spectral potential, Kullback action, and large deviations of empirical measures on measurable spaces
V. I. Bakhtin
625
Complete classification of catalytic branching processes
E. Vl. Bulinskaya
639
The structure of decomposable reduced branching processes. I. Finitedimensional distributions
V. A. Vatutin
667
Probability inequalities for Galton–Watson processes
S. V. Nagaev
693
Scaling limit of the path leading to the leftmost particle in a branching random walk
X. Chen
727
Asymptotic behavior of multi-type nearly critical Galton–Watson processes with immigration
L. Györfi, M. Ispány, P. Kevei, G. Pap
752

Short Communications
Stability of characterization the independence of random variables by the independence of the linear statistics
D. V. Belomestny, A. V. Prokhorov
776
On the connection between the power and logarithmic utility maximization problems in an exponential Lévy model
M. Yu. Ivanov
781
Coloured maximal branching process
O. Aydogmus, A. P. Ghosh, S. Ghosh, A. Roitershtein
790
Maximum inequalities for rearrangements of summands and assignments of signs
S. A. Chobanyan, Sh. Levental, H. Salehi
800
From Lyapunov functions to Sobolev inequalities
L. Li
808
Rosenthal-type inequalities for martingales in 2-smooth Banach spaces
I. F. Pinelis
814

Letter to the Editor
Errata to the paper in TVP, v. 58, № 4, p. 672–694
E. V. Kremena, V. I. Piterbarg, J. Husler
822

News of Scientific Life
Information on meetings of the General Seminar of the Department of Probability, Faculty of Mathematics and Mechanics, Moscow State University
A. D. Manita
823
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019